# SDR UIEA200700496

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,740 hours, 19,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PANEL NR 521 HAS A CIRCULAR SHAPED GOUGE ABOUT 12 INCHES OUTBOARD OF THE INBOARD EDGE ( 7.5 INCHES LONG BY 5.5 WIDE).  INTERIM REPAIR ACCOMPLISHED IAW SRM 51-40-15 AND XEO 57-121207.
